# SDR DALA2021073004310

- Difficulty date: July 26, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 61,981 hours, 7,763 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 FWD GALLEY CTR O2 MASKS DROPPED DURING LANDING. CORRECTIVE ACTION: REMOVED AND REPLACED DOOR LATCH SWITCH. (7908432)
